Dear Sally Snyder Jewell,
In November of 2009, following chest pains, I had any angiogram and was diagnosed with a 90% LAD blockage with recommendation to have an angioplasty. I did not like the idea of having an angioplasty and after looking on the internet I read about Linus Pauling and his therapy. I bought "Practicing Medicine without a license" and read that the therapy would probably not succeed with a blockage of 90%.
I therefore decided to take Serrapeptase, but I also took 3 or 4 grams of vitamin C per day. For eight months I felt fine without any chest pain; then in August last year the angina came back again, and after being admitted to hospital as an emergency at the beginning of September I had an angioplasty.
The 90% blockage had increased to 99% and I also had two blockages of 60%. I had felt fine since the angioplasty on the 6th. September and so on the 16th. October I started to take HeartTech with the hope that it would prevent any further increase in the blockages and also to prevent the possibility of having to have a heart bypass in the distant future. Towards the end of October I started to have angina pains, which I thought was caused by the very cold weather that we were having here. I therefore went to see my general practitioner and after the usual tests I was informed that my cholesterol level had fallen from 5.5. to 3.4, that is 212mg/dl to 132 mg/dl, from November 2009 to November 2010. However, my doctor recommended that I should see a consultant and have a stress test, which I did two weeks ago; following which it was recommended that I should have an angiogram.
I had the angiogram on Tuesday of this week, and in the space of four months since my angioplasty last September, one of my 60% blockages has INCREASED to 80%, the other a little less. My consultant says that the best option for me is to have a heart bypass! The period of this increase coincides with the period when I have been taking HeartTech. It therefore seems to me that although vitamin C alone has reduced my cholesterol, the Heart Tech, and probably the lysine, has increased the plaque in my arteries. I cannot continue to take HeartTech while I wait for a heart bypass because there is a possibility that it might block my arteries completely and cause a heart attack.
At the moment I think that I shall have to cancel my order for HeartTech, but before I do so I will be very interested to read your comments on my situation especially with regards to page 86 of "Practicing Medicine without a license": "binding inhibitors are almost always effective for reversing symptoms of advanced heart disease within 30 to 90 days." I have been taking HeartTech for 95 days.
The question is other than the angiogram - what symptoms are worse? The cholesterol number indicates to me that the "fire" is out regarding his heart disease. The only issue seems to be a specific reading of a 20% increase in blockage during the period on Heart Technology. If it were me, I would be tempted to increase the dosage, not stop the binding inhibitors! But that is me.
The key is always dosage, constrained by bowel tolerance. As Dr. Thomas Levy's book STOP AMERICA'S #1 KILLER taught me, a coronary bypass can be entirely appropriate and life saving in old, "unstable" plaques that have developed their own capillary system, etc. The anti-lpa mechanism would not be expected to be effective with these unstable plaques.
Now plaques in general are the bodies healing process, and grow as a result of injury to the artery. So that reported increase indicates to me that some other process is at work, and that the combined dosage of HT and vitamin C could not counteract. (Assuming that the number is even accurate. Why is the cholesterol so low if plaques are really growing? ) I can see no reason why the ingredients in HT would aggravate the artery causing a rapid growth in the plaque. But I do wonder what this person's Lp(a) is?
If this person has bowel tolerance issues, I would also add 1 or 2 packets of Livonlabs Lypo-C daily.